# SDR ASAA2016012515003

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,535 hours, 9,623 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRIED APU WITH BATTERY, FAULT LIGHT ILLUMINATED & FAULT CODE 49-41010. THIS APPEARS TO BE INTERMITTENT FAULT.  ACFT GROUNDED.  HOOKED -UP EXT GPU, APU STARTED NORMAL. NO FAULT NOTED.
